MathSciNet Relay Station
MathSciNet bibliographic data
MR1751257 34D20 (34H05 93D05)
Liberzon, Daniel; Hespanha, João P.; Morse, A. Stephen Stability of switched systems: a Lie-algebraic condition. Systems Control Lett. 37 (1999), no. 3, 117–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement